# SDR SWAA2021020847070

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 24,900 hours, 11,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Damaged
- Location: Ext Pwr Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR FLANGE DAMAGED / REMOVED DAMAGE AND REPAIR EXTERNAL POWER DOOR LOWER FLANGE PER SMR 53-10-15-2R-4-1
